Can you overdose on tylenol pm?

Question is Closed Report Mark as Favorite

Answers (2)

6 Jan 2010

Yes. Seek emergency medical attention if you think you have used too much of this medicine. Overdose symptoms may include dizziness, drowsiness, feeling restless or nervous, dry mouth, warmth or tingly feeling, nausea, vomiting, diarrhea, stomach pain, loss of appetite, increased sweating, seizure (convulsions), or coma. Hope this helps! Good Luck!

Votes: +0

6 Jan 2010

YES you can overdose on the tylenol and the benedryl If you think you took too much call your doctor

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Benzodiazepine Overdose - A person overdose with valium. She is given 0.2mg flumazenil IV. She?

... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...

1 answer 12 Nov 2009

Am I going to overdose?

I took 2 0.5mg xanax 2 10mg valium 1 50mg ultram and 2 tylenol 3s and nothing is helping my extreme neck/shoulder tension/pain/spasms it seems as if ...

2 answers 4 Nov 2010

Is an overdose of Tylenol 3 with codeine life-threatening?

So, what if the question was: is an overdose of codeine life-threatening? Thanks for your previous answer.

1 answer 19 Feb 2011

What can ondansetron hcl overdose do?

I wanted to suicide and realized it was a bad choice after i took the pills... I took 14 8mg ondansetron hcl pills, 2 tylenol severe cold pills, and ...

2 answers 27 Jun 2011

Is Valium and or Tylenol considered a fat soluble med? If diluted is the absorbtion lessened?

I want to know that if either are taken with a large amt of water is the effectivness of the drug and it's absorption effected. I know that ...

1 answer 29 Jan 2012